# SDR CA150730015

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 4,638 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Fitting
- Part number: 215T926442
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED RIB FITTING FOUND ON L/H ELEVATOR OUTBD OF AFT. TRIM LOCKOUT ACTUATOR.
